MathSciNet Relay Station
MathSciNet bibliographic data
MR147815 (26 #5328) 41.10
Igari, Satoru An extension of the interpolation theorem of Marcinkiewicz. Proc. Japan Acad. 38 1962 731–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement